Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 117, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2022, 5:31 PM EDT for 4 counties in Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 5:31 PM EDT (21:31 UTC)
- Expired
- Jun 15, 2022, 6:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Laurens County, GA, Montgomery County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 6:12 PM EDT | HAIL 1 | 5 E Cedar Grove, GA | QUARTER-SIZED HAIL REPORTED NEAR INTERSECTION OF HWY 126 AND JOHNNY MARTIN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1749 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
399
WUUS52 KFFC 152131
SVRFFC
GAC175-209-283-309-152215-
/O.NEW.KFFC.SV.W.0117.220615T2131Z-220615T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
531 PM EDT Wed Jun 15 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Laurens County in central Georgia...
Treutlen County in east central Georgia...
North central Wheeler County in central Georgia...
Northwestern Montgomery County in central Georgia...
* Until 615 PM EDT.
* At 531 PM EDT, a severe thunderstorm was located over Soperton,
moving west at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Soperton, Tarrytown, Lothair, Orland, Rockledge, Orianna, Barnhill,
Kibbee, Minter, Lowery, Blackville, Zaidee and Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3247 8248 3227 8249 3225 8283 3238 8289
3251 8283
TIME...MOT...LOC 2131Z 088DEG 14KT 3239 8260
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
365
WWUS52 KFFC 152152
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
552 PM EDT Wed Jun 15 2022
GAC175-209-283-309-152215-
/O.CON.KFFC.SV.W.0117.000000T0000Z-220615T2215Z/
Laurens GA-Treutlen GA-Wheeler GA-Montgomery GA-
552 PM EDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN LAURENS...WESTERN TREUTLEN...NORTH CENTRAL WHEELER
AND NORTHWESTERN MONTGOMERY COUNTIES...
At 552 PM EDT, a severe thunderstorm was located near Lothair, or
near Soperton, moving west at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Soperton, Lothair, Orland, Rockledge, Orianna, Lowery, Blackville,
Barnhill and Minter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3248 8258 3227 8258 3225 8283 3238 8289
3251 8283
TIME...MOT...LOC 2152Z 088DEG 14KT 3239 8270
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$689
WWUS52 KFFC 152208
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
608 PM EDT Wed Jun 15 2022
GAC175-209-283-309-152218-
/O.EXP.KFFC.SV.W.0117.000000T0000Z-220615T2215Z/
Laurens GA-Treutlen GA-Wheeler GA-Montgomery GA-
608 PM EDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAURENS...WESTERN
TREUTLEN...NORTH CENTRAL WHEELER AND NORTHWESTERN MONTGOMERY COUNTIES
WILL EXPIRE AT 615 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 3248 8258 3227 8258 3225 8283 3238 8289
3251 8283
TIME...MOT...LOC 2208Z 088DEG 14KT 3239 8276
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:30 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 15, 3:30 PM EDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Peachtree City GA 330 PM EDT Wed Jun 15 2022 ...Hot and stormy Conditions to persist through the evening... .SHORT TERM /Tonight through Thursday Night/... The environment across north and central Georgia today is supportive of yet another evening of active weather. Almost all of the FA is outlooked in a Slight Risk today, with the remaining northern counties covered by a Marginal Risk. Shear is effectively negligible, but SPC mesoanalysis progs upwards of 5000 J/kg SBCAPE present across the CWA. Much like yesterday, CAMs begin CI with patchy clusters that eventually amalgamate into a southwestward- moving cold pool-driven complex. Given the later start and hotter temperatures thanks to less cloud debris, it is likely that showers and storms will persist well into the evening. With DCAPE on the order of 1200-1500 J/kg and PWATs of nearly 2", damaging wind gusts aided by strong, waterloaded downdrafts are the primary hazard in the strongest storms that form. Mid-level lapse rates are steeper today, and given fairly explosive values of CAPE, isolated large hail is not out of the question on the strongest upward pulses. Starting to see showers pop across areas south of I-20, but a stout cap present on the 12Z sounding prevented mid-morning storms from materializing. Given clearer conditions and later CI, Excessive Heat Warning and Heat Advisory criteria have been met across the area. The most recent MCN METAR produces a heat index value of 112 (101/73), and hot conditions will persist through the afternoon. Uncertainty remains on coverage of convection as far as relief from the dangerous heat, but as the cold pool moves through later today, temperatures and dewpoints will become more bearable (briefly). Temperatures tomorrow should be slightly cooler (though is it really wise to call 97 vs. 100 cool?) thanks to a shift to predominantly NE-ly winds, but maximum apparent Ts still surge well into the triple digits thanks to a stagnant airmass under a fairly strong high. A pre-emptive Heat Advisory has been issued for all counties aside from the NE GA terrain tomorrow, valid from 15-00Z. 96 .LONG TERM /Friday through Wednesday/... Mid level high pressure that is currently centered across the TN valley will retrograde westward through the extended period. By Friday or early Saturday, the high center has shifted to the center of the country with a broad longwave trough just off the east coast. The CWA will once again be in active northerly flow aloft for the weekend into early next week. At the surface, a frontal boundary will move south across the CWA on Friday into early Saturday. High pressure will build in behind this front and remain in place through early next week. The front could potentially help organize convection, especially with copious surface instability and steep lapse rates. Went slightly above the blend for pops for Friday afternoon. Friday looks to be another very hot day, with heat indices potentially approaching 110 degrees along and south of the I-20 corridor during the afternoon. A brief respite from the humid conditions are anticipated for Sunday into Monday, but heat indices start creeping up towards 100+ by Tuesday. NListemaa && .AVIATION... 18Z Update... Overall VFR conditions expected through the period aside from tstorm development this afternoon. Best timing looks to be 19-21Z for first instances of VCSH, with TSRA possible at TAF sites between 20 and 01Z. Damaging winds possible so have incl gusts in TEMPO groups. BKN high cigs are likely to linger well through the night before a FEW-SCT050 cu field develops tomorrow. Need to monitor potential for vsby restrictions due to FG tomorrow morning, but depends on where storms set up. Winds may bobble this the afternoon, but will avg NE-ly through tomorrow. //ATL Confidence...18Z Update... Medium confidence potential vsby restrictions, tstorm timing. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 96 74 98 / 30 20 10 30 Atlanta 74 96 75 97 / 50 20 20 30 Blairsville 68 91 70 91 / 20 30 30 30 Cartersville 72 97 74 96 / 50 20 20 30 Columbus 74 97 75 99 / 50 20 20 30 Gainesville 73 96 75 96 / 30 20 20 30 Macon 73 98 72 99 / 40 20 10 30 Rome 72 98 75 97 / 40 20 20 30 Peachtree City 72 96 73 98 / 40 20 20 30 Vidalia 76 97 72 100 / 30 10 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning until 8 PM EDT this evening for the following zones: Baldwin...Barrow...Bibb...Bleckley...Butts... Clarke...Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock... Greene...Hancock...Houston...Jackson...Jasper...Jefferson... Johnson...Jones...Lamar...Laurens...Macon...Madison...Monroe... Montgomery...Morgan...Newton...Oconee...Oglethorpe...Peach... Pulaski...Putnam...Rockdale...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Twiggs...Upson...Walton...Warren... Washington...Wheeler...Wilcox...Wilkes...Wilkinson. Heat Advisory from 11 AM to 8 PM EDT Thursday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Floyd...Forsyth...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Walton...Warren...Washington... Webster...Wheeler...White...Whitfield...Wilcox...Wilkes... Wilkinson. Heat Advisory until 8 PM EDT this evening for the following zones: Banks...Bartow...Carroll...Catoosa...Chattahoochee... Chattooga...Cherokee...Clayton...Cobb...Coweta...Dade...Dawson... DeKalb...Douglas...Fayette...Floyd...Forsyth...Gordon... Gwinnett...Hall...Haralson...Harris...Heard...Henry...Lumpkin... Marion...Meriwether...Murray...Muscogee...North Fulton... Paulding...Pickens...Pike...Polk...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Troup...Walker... Webster...White...Whitfield. && SHORT TERM...96 LONG TERM....NListemaa AVIATION...96
Hazardous weather outlook, Jun 15, 10:25 AM EDT, 7 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1025 AM EDT Wed Jun 15 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1025 AM EDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory has been issued for most of north and all of central Georgia this evening with afternoon heat index values between 100 and 110 degrees expected. In addition, an Excessive Heat Warning has been issued for portions of east and east-central Georgia through this evening with afternoon heat index values between 105 and 115 degrees expected. Scattered strong to isolated severe storms are also likely across portions of north and central Georgia today. The primary severe hazards would be damaging wind gusts and large hail. In addition, storms could also produce frequent lightning and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Daytime heat index values ranging from greater than 100 to near 110 degrees are expected for much of north and central Georgia through Friday. Scattered thunderstorms are possible Thursday, primarily during the afternoon and evening, and isolated thunderstorms will then be possible on Friday. Isolated strong to severe storms cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time but spotters are encouraged to report any wind damage or hail reports to the National Weather Service office in Peachtree City.
In the hours before
Special weather statement, Jun 15, 5:12 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Wed Jun 15 2022
GAZ031-032-043-152145-
Douglas GA-Cobb GA-Paulding GA-
512 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southeastern
Paulding, southwestern Cobb and northwestern Douglas Counties through
545 PM EDT...
At 511 PM EDT, a strong thunderstorm was over Douglasville, moving
northwest at 5 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Douglasville, Powder Springs, Austell, Hiram, Lithia Springs and
Brownsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3393 8472 3378 8463 3369 8475 3378 8490
3378 8491
TIME...MOT...LOC 2111Z 139DEG 6KT 3378 8473
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 5:14 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
514 PM EDT Wed Jun 15 2022
GAZ102-152145-
Stewart GA-
514 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northeastern Stewart
County through 545 PM EDT...
At 514 PM EDT, a strong thunderstorm was over Charles, or near
Lumpkin, moving southwest at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lumpkin, Louvale and Charles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3223 8476 3211 8467 3201 8484 3218 8495
TIME...MOT...LOC 2114Z 063DEG 9KT 3214 8480
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 5:17 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Wed Jun 15 2022
GAZ067-069-079-152145-
Upson GA-Meriwether GA-Talbot GA-
517 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southeastern
Meriwether, west central Upson and northwestern Talbot Counties
through 545 PM EDT...
At 517 PM EDT, a strong thunderstorm was over Sunset Village, or near
Thomaston, moving west at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Thomaston, Manchester, Woodland, Sunset Village, Lincoln Park,
Sprewell Bluff State Park, Crest, Pleasant Hill, Raleigh, Sunnyside
and Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3293 8433 3282 8432 3272 8462 3294 8465
TIME...MOT...LOC 2117Z 084DEG 15KT 3285 8442
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 5:22 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
522 PM EDT Wed Jun 15 2022
GAZ079-152200-
Talbot GA-
522 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of west central Talbot
County through 600 PM EDT...
At 522 PM EDT, a strong thunderstorm was near Woodland, or near
Talbotton, moving west at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Talbotton, Olive Branch and Po Biddy Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3278 8467 3278 8446 3269 8445 3264 8466
TIME...MOT...LOC 2122Z 083DEG 14KT 3274 8453
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 5:24 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
524 PM EDT Wed Jun 15 2022
GAZ060-061-073-152200-
Putnam GA-Hancock GA-Baldwin GA-
524 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of north central
Baldwin, southeastern Putnam and west central Hancock Counties
through 600 PM EDT...
At 524 PM EDT, a strong thunderstorm was over Oconee Springs Park, or
11 miles west of Sparta, moving southwest at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Plant Harlee Branch and Oconee Springs Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3334 8313 3324 8308 3315 8325 3321 8334
3330 8334
TIME...MOT...LOC 2124Z 064DEG 9KT 3326 8318
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 5:29 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
529 PM EDT Wed Jun 15 2022
GAZ083-095-152200-
Houston GA-Twiggs GA-
529 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southwestern Twiggs
and northeastern Houston Counties through 600 PM EDT...
At 528 PM EDT, a strong thunderstorm was near Robins Air Force Base,
or 13 miles southwest of Jeffersonville, moving southwest at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Warner Robins, Robins Air Force Base, Bonaire, Kathleen and Bullard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3267 8353 3260 8344 3242 8357 3255 8372
TIME...MOT...LOC 2128Z 046DEG 14KT 3257 8354
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:50 AM EDT | Excessive Heat Warning | FFC | Baldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 42 more | 16 hr |
| Jun 15, 2:51 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 86 more | 29 hr |
| Jun 15, 4:37 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jun 15, 4:53 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Jun 15, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jun 15, 5:02 PM EDT | Special Weather Statement | FFC | Treutlen | 28 min |
| Jun 15, 5:12 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Jun 15, 5:14 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 15, 5:17 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jun 15, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 41 min |
| Jun 15, 5:22 PM EDT | Special Weather Statement | FFC | Talbot | 38 min |
| Jun 15, 5:24 PM EDT | Special Weather Statement | FFC | Putnam | 36 min |
| Jun 15, 5:29 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Jun 15, 5:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Jun 15, 5:37 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Jun 15, 5:40 PM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Jun 15, 5:42 PM EDT | Special Weather Statement | FFC | Hancock | 33 min |
| Jun 15, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 24 min |
| Jun 15, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 43 min |
| Jun 15, 5:49 PM EDT | Special Weather Statement | FFC | Chattahoochee | 26 min |
| Jun 15, 5:51 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| Jun 15, 5:52 PM EDT | Special Weather Statement | FFC | Douglas | 23 min |
| Jun 15, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Putnam | 44 min |
| Jun 15, 6:03 PM EDT | Special Weather Statement | FFC | Houston | 27 min |
| Jun 15, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 41 min |
| Jun 15, 6:06 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Jun 15, 6:09 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 15, 6:13 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Jun 15, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Peach, Taylor | 43 min |
| Jun 15, 6:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 15, 6:32 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 28 min |
| Jun 15, 6:41 PM EDT | Special Weather Statement | FFC | Fulton | 34 min |
| Jun 15, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 49 min |
| Jun 15, 6:43 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jun 15, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 45 min |
| Jun 15, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 42 min |
| Jun 15, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 39 min |
| Jun 15, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 38 min |
| Jun 15, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Macon, Peach, Taylor | 52 min |
| Jun 15, 6:56 PM EDT | Special Weather Statement | FFC | Pulaski | 34 min |
| Jun 15, 6:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Jun 15, 7:00 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jun 15, 7:02 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Jun 15, 7:05 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jun 15, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Troup | 40 min |
| Jun 15, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 38 min |
| Jun 15, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe | 25 min |
| Jun 15, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 39 min |
| Jun 15, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 23 min |
| Jun 15, 7:24 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jun 15, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 45 min |
| Jun 15, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Coweta, Fayette, Henry, Lamar, Meriwether and 3 more | 42 min |
| Jun 15, 7:35 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jun 15, 7:36 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Jun 15, 7:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jun 15, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 38 min |
| Jun 15, 7:52 PM EDT | Special Weather Statement | FFC | Henry | 38 min |
| Jun 15, 7:56 PM EDT | Special Weather Statement | FFC | Heard | 34 min |
| Jun 15, 7:56 PM EDT | Special Weather Statement | FFC | Polk | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.